# SDR VNAA2015052500021

- Difficulty date: May 25, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N230PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7904
- Aircraft time: 27,370 hours, 27,462 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Electronic Unit
- Condition: Malfunctioned
- Location: Prox Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED WOW INPUT CAUTION, WOW OUTPUT CAUTION, WOW OUTPUT STATUS AND PROXIMITY SYS FAULT STATUS MESSAGES. CREW DIVERTED AND LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED, RERACKED PROXIMITY SENSOR ELECTRONIC UNIT (PSEU) AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
